| Catalog Number |
103401 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during treatment with a cartridge dialyzer line, an external blood leak occurred, following a disconnection between the arterial blood line and arterial injection port.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information added to h3, h4, h6 and h10.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Upon visual inspection, a disconnection between the arterial patient line and arterial injection port was observed.The reported condition was verified.The cause of the condition could be attributable to the manufacturing process (assembling).A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.